# SDR 98ZZZX480

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: MIT Lincoln Laboratory Flight Facility, repair station QY5R162N
- Aircraft: N20NY
- Make and model: Amd FALCON
- Aircraft serial: 61
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Frame
- Part number: 262200
- Condition: Broken
- Location: Pilot
- Part time: 7,374 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT'S INBOARD ARM REST WAS NOTICED TO FLEX EXCESSIVELY.  SEAT BACK UPHOLSTERY REMOVED TO INSPECT SEAT FRAME.  FRAME TUBE FOUND COMPLETELY BROKEN THROUGH APPROXIMATELY 4 INCHES BELOW ARM REST ATTACH POINT.  BREAK APPEARS TO ORIGINATE FROM A POP RIVET HOLE WHERE SHEET METAL ATTACHES TO TUBE AND TUBE FLEXES FROM PILOT'S WEIGHT ON ARM REST.  NEW REPLACEMENT PART FROM FALCON CAME WITH ADDITIONAL REINFORCEMENT IN THIS AREA.  RECOMMEND INTERVAL INSPECTION OF OLD STYLE SEAT FRAMES IN THIS AREA.
